MAUDE Adverse Event Report: ANGIODYNAMICS, INC. EXODUS; ARRAY MULTIPURPOSE DRAINAGE CATHETER 10F X 25CM WITH STANDARD PIGTAIL

ANGIODYNAMICS, INC. EXODUS; ARRAY MULTIPURPOSE DRAINAGE CATHETER 10F X 25CM WITH STANDARD PIGTAIL
Model Number 10151
Medical Device Problem Code Crack (1135)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/24/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The reported device has yet to be returned to the manufacturer for a device evaluation.An investigation into the root cause for product problem is currently in progress.The results of the investigation will be sent via a follow up medwatch.Reference (b)(4).
 
Event or Problem Description
An angiodynamics territory manager received notification from an end-user facility that reported a 10f exodus drainage catheter hub crack occurred approximately 1 to 2 days post placement.As a result of the issue, the patient's device was removed and replaced.The patient did not experience any adverse effects or harm as a result of this event.
 
Additional Manufacturer Narrative
Additional information: returned complaint sample was expected to be a 10f exodus drainage catheter.Received was an 8f exodus drainage catheter.No udi number nor lot number were provided.Reference (b)(4).
 
Additional Manufacturer Narrative
Received three (3) 8f exodus catheters labeled as (b)(4).As received, the three (3) exodus catheters were all 8f.All three samples were confirmed to have a "crack" in the hub.The customer's reported complaint description of hub cracked was confirmed for the three complaint samples returned per complaint events (b)(4).Likely root cause is handling damage during device use, i.E.Overtightening of male fitting to this hub connection.In addition, prolonged exposure to alcohol cleaning agent on the hub during use is potential contributing factor.Dfu states to avoid use of alcohol with the exodus drainage catheter.A dhr review was not conducted since there was no reported lot number.A dhr review of the ship history report (shr) lots could also not be conducted since the packaged good item number/upn is also unknown.Labeling review: the directions for use (dfu) which is supplied to the end user with this device states: indications for use / intended use exodus array multipurpose drainage catheters are intended for percutaneous drainage of fluid or air in the chest, abdomen and pelvis, e.G., abscesses, cysts, pneumothoraces, biliary, nephrostomy, urinary, pleural empyemas, lung abscesses and mediastinal collections.Exodus nuance* nephrostomy drainage catheters are intended for percutaneous drainage of fluid collections in the urinary system.Exodus believe biliary drainage catheters are intended for percutaneous drainage of the biliary tree.Warnings: · do not use catheter for gastrostomy procedures/feeding tube.Exposure to gastric juices may damage the catheter.· do not place catheter into the vascular system.· do not expose this catheter to alcohol, as it may damage the hydrophilic coating and the catheter.Potential complications/adverse events: · catheter break/fracture · catheter dislodgement note: where long-term use is indicated, it is recommended that indwelling time not exceed 90 days.This catheter should be evaluated by the physician on or before 90 days post-placement.Caution: all connections must be secure and airtight.Perform inspections of the catheter and connections regularly.A review of the angiodynamics complaint system noted no adverse trends for this complaint type and product family.This type of complaint will continue to be monitored for trends.Reference (b)(4).

Brand Name
EXODUS
Common Device Name
ARRAY MULTIPURPOSE DRAINAGE CATHETER 10F X 25CM WITH STANDARD PIGTAIL
Manufacturer (Section D)
ANGIODYNAMICS, INC.
10 glens falls technical park
glens falls NY 12801
Manufacturer (Section G)
ANGIODYNAMICS, INC.
10 glens falls technical park
glens falls NY 12801
Manufacturer Contact
alexandra invencio
26 forest street
marlborough, MA 01752
MDR Report Key23348290
Report Number1317056-2025-00278
Device Sequence Number8064374
Product Code FGE
UDI-Device IdentifierH965101510
UDI-PublicH965101510
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K152069
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/26/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number10151
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/24/2025
Supplement Date Received by Manufacturer11/24/2025
02/25/2026
Initial Report FDA Received Date10/21/2025
Supplement Report FDA Received Date12/20/2025
02/26/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown